# SDR AALA202007249006

- Difficulty date: July 22, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 69,136 hours, 31,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 640
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 83,275 hours, 38,845 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGNS ABOVE 2L AND 2R DOORS NOT ILLUMINATED. REPLACED EMERGENCY SIGN POWER SUPPLY AT DOOR 2L AND 2R PER AMM 33-51-00.
